# SDR DALA2024090308641

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CORROSION FLOOR SUPPORT -Y1292 LOCATED FROM FR12 TO FR24 FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR SUPPORT -Y1292 LOCATED FR12 TO FR24 FWD GALLEY AREA. AS PER A319 SRM 51-42-11 AND SRM 51-72-11.
